# SDR S2YA05024

- Difficulty date: March 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS2417101
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW WAS UNABLE TO RETRACT THE GEAR.  THE CREW PERFORMED AN AIR TURNBACK.  MECHANIC INSPECTED THE AC AND REPLACED THE LANDING GEAR RELAY AND THE POWER PACK MOTOR.  (K)
